# SDR R61A201902080221

- Difficulty date: February 8, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 29,850 hours, 23,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT PAX DOOR CUTOUT LOWER MAIN SILL BEAM, CORROSION FOUND AT ESCAPE SLIDE ATTACHMENT FASTNER AREA. MX REMOVED AND REPLACED AFT PAX DOOR CUTOUT LOWER MAIN SILL BEAM ATTACHMENT FASTNER AREA PN 170-65703-005 REMOVED IAW SRM 53-23-11 AD03 AND REPAIRED IAW SRM 51-10-08 SPOT FACE TYPE A REPAIR VALID FOR 7500FC. SEE NRC # 400319-20000045 FOR WORK PERFORMED. AC RETURNED TO SERVICE.
